# SDR SWIA201541075

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 310.00 FROM STR 26 L TO 26 R FWD SIDE (C-CHECK RO 4/21/15)REMOVED CORROSION ON FWD SIDE OF FRAME AT FS 310.00 BETWEEN STRG 26L AND STRG 26R. REF CRJ 700 SRM. RECEIVED  AND COMPLIED WITH STS EA 30-2015-161.
